# SDR CALA2022083102232

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N14001
- Make and model: Boeing 737
- Aircraft serial: 40936
- Aircraft time: 14,684 hours, 2,159 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: NA
- Condition: Clogged
- Location: Aft Lavs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS CLOGGED EXCEPT AFT TWO LAVS TROUBLESHOOTING WITHOUT HELP ITEM NEED A DEFERRAL ACC MEL WATER SHUTOFF VALVES CLOSED. ITEM DEFERRED ACC MEL 3830 AV MMP PERFORMED 3830AV. MEL MAINTENANCE PROCEDURE PERFORMED. PLACARDS INSTALLED DISPATCH DESK: 3367 NAME: I.T.                 DATE: 29-AUG-22- NOC      DESK: 787  NAME: LISA G               DATE: 29-AUG-22- 6 INOPERATIVE LAVS NOT USABLE DUE TO CLOGGED LINES. LAV 1L 1R 2L 2R 3L AND 3R ARE NOT USABLE AND SECURED CLOSED. NO STANDING WATER. LAV 4L AND 4R ARE USABLE. WASTE TANKS HAVE BEEN SERVICED. DEFERRED REF MEL 3830AV. NEED TO BE INSTALLED IN AFT CARGO PIT RH SIDE. LH SYSTEM WASTE CLOG ON LH SYSTEM. LINE WAS REMOVED TO FOM. FUTHER T/S IS REQUIRED COULDNT FIND REMOVED WASTE LINES ON RH SYSTEM FOR TROUBLESHOOTING PURPOSES, SECURED DRAIN, CLOSED PANELS AND RETAPED ON RIGHT SIDE OFTCLOG REMOVED AND REINSTALLED WASTE LINES. ZIP TIES AND PANELS CARGO PIT. FOUND BLOCKAGE ON LEFT SIDE LAV PLUMBING BETWEEN STATIONS 1350 -1600; FOUND HEAVY CALCIUM BUILDUP ON ALL LEFT SIDE PLUMBING , NO LINES IN STOCK IN EWR .. CLEARED BLOCKAGE OF LEFT SIDE LAV PLUMBING OK TO CONTINUE AT THIS TIME. MEL REMOVED.
